International Journal of Mathematics Research

(IJMR)

Volume 3, Number 5 (2011)  

 

 

CONTENTS

 

Solution of a Weakly Regular Singular Class of Boundary Value Problems by Variational Iteration Method
PP.409-419
Authors:Bhupesh K. Tripathi

 

An Approximate Solution of Inflitration Phenomena under Magnetic Field Effect
PP.421-428
Authors:N.B. Vyas, M.N. Mehta and T.R. Patel

 

A Production Inventory Model for Deteriorating Items by Taking into Account Time Value of Money
PP.429-438
Authors:Meena Batra, Vikramjeet Singh and Shahbaz Alam

 

Common Fixed Point Theorem in Intuitionistic Menger Spaces
PP.439-446
Authors:Rajesh Shrivastava, Animesh Gupta and R.N. Yadav

 

Linear Path Decomposition of Lobster
PP.447-455
Authors:E. Ebin Raja Merly and N. Gnanadhas

 

Intuitionistic Fuzzy Ideals of Semigroups
PP.457-463
Authors:N. Palaniappan and N. Lalithamani

 

Graph Equations Involving Line Graphs
PP.465-469
Authors:M.I. Jinnah and S. Beena

 

A Study on Fuzzy Games using Fuzzy Number Matrices
PP.475-482
Authors:D. Stephen Dinagar and T. Porchelvi

 

Dual Integral Equations Involving a Generalised Function–I
PP.483-488
Authors:Archana Lala

 

Effect of Coriolis Force on Dusty Viscous Fluid through Porous Medium between Two Parallel Plates with MHD Flow
PP.489-504
Authors:Anurag Dubey, U.R. Singh and Rajeev Jha

 

Fixed Point Theorem for Five Mappings in Metric Spaces
PP.515-523
Authors:Rajesh Srivastava, Sarvesh Agrawal, Ramakant Bhardwaj
and R.N. Yadava



 [UP]  
 

 

 

© All rights are reserved with Research India Publications                             Home  Journals  Contact